# SDR DALA2022112907608

- Difficulty date: November 29, 2022
- Submitted: November 29, 2022
- Operation: Air carrier
- Aircraft: N198DN
- Make and model: Boeing 767332
- Aircraft serial: 28455
- Aircraft time: 107,909 hours, 15,861 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 1660 S13al
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 198 HFEC INSPECTION FOUND 01 EA CRACK AT S-13AL ABOUT STA1660 AS MARKED.IT IS ABOUT 0.1 INCH LONG. CORRECTIVE ACTION: CARRIED OUT THE REPAIR TO THE SKIN AT STA1660 STR13AL AS PER B767-300 SRM53-80. INSPECTION INTERVAL 7500 FLIGHT CYCLES USE DVI AND LFEC IAW SRM53-80 (2516400)
